Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 8, No. 5


  •  Sophia Wang    

Abstract

Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 8, Number 5

 


Antonio Boccuto

Arman Aghili

Chung-Chuan Chen

David Bartl

Dimple Chalishajar

Enrico Jabara

Gabriela CIUPERCA

Gane Sam Lo

Guy Biyogmam

K.V.L.N.ACHARYULU

Luca Di Persio

Marek Brabec

Mohammad Sajid

N. V. Ramana Murty

Ömür DEVECİ

 

Özgür EGE

Pengcheng Xiao

Philip Philipoff

Prof. Sanjib Kumar Datta

Prof.Maria Alessandra Ragusa

R. Roopkumar

Rosalio G. Artes

Saima Anis

Selcuk Koyuncu

Sergiy Koshkin

Sreedhara Rao Gunakala

Vishnu Narayan Mishra

Waleed Al-Rawashdeh

Zhongming Wang

Zoubir DAHMANI



This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1916-9795
  • ISSN(Online): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

  • h-index (February 2019): 18
  • i10-index (February 2019): 48
  • h5-index (February 2019): 7
  • h5-median (February 2019): 10

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact